# SDR SPUY201502130022

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 77,484 hours, 44,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN L/E CRACKED FROM WS 410.0 - 436.5.
